Imatero-400

Imatero-400 Overdosage

imatinib

Manufacturer:

Camber

Distributor:

Camber
Full Prescribing Info
Overdosage
Symptoms: A patient with myeloid blast crisis experienced grade 1 elevations of serum creatinine, grade 2 ascites and elevated liver transaminase levels, and grade 3 elevations of bilirubin after inadvertently taking imatinib 1200 mg daily for 6 days. Therapy was temporarily interrupted, and complete reversal of all abnormalities occurred within 1 week. Treatment was resumed at a dosage of imatinib 400 mg daily without recurrence of adverse reactions. Another patient developed severe muscle cramps after taking imatinib 1600 mg daily for 6 days. Complete resolution of muscle cramps occurred following interruption of therapy and treatment was subsequently resumed. Another patient who was prescribed imatinib 400 mg daily took 800 mg on day 1 and 1200 mg on day 2. Therapy was interrupted, no adverse reactions occurred, and the patient resumed therapy.
Adult overdosage: Imatinib 1200 to 1600 mg (duration varying between 1 to 10 days): Abdominal pain, decreased appetite, diarrhea, edema, fatigue, headache, muscle spasms, nausea, pancytopenia, rash erythema, swelling thrombocytopenia, vomiting.
Imatinib 1800 to 3200 mg (as high as 3200 mg daily for 6 days): Bilirubin increased, creatinine phosphokinase increased, GI pain, myalgia, weakness.
Imatinib 6400 mg (single dose): One case in the literature reported 1 patient who experienced abdominal pain, facial swelling, increased transaminases, nausea, neutrophil count decreased, pyrexia, vomiting.
Imatinib 8 to 10 g (single dose): GI pain and vomiting have been reported.
Pediatric overdosage: One boy 3 years of age exposed to a single dose of imatinib 400 mg experienced vomiting, diarrhea, and anorexia, and another boy 3 years of age exposed to a single dose of imatinib 980 mg experienced decreased white blood cell count and diarrhea.
Treatment: In the event of overdosage, observe the patient and give appropriate supportive treatment.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in